MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon TruPlus Toric Aspheric UV Absorbing IOL w/ AutonoMe Delivery System; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon TruPlus Toric Aspheric UV Absorbing IOL w/ AutonoMe Delivery System; Lens, Intraocular, Toric Optics
Model Number RECAT4
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Clareon TruPlus Toric Aspheric UV Absorbing IOL w/ AutonoMe Delivery System
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50094444
Report Number9612169-2026-01740
Device Sequence Number18721342
Product Code MJP
UDI-Device Identifier00380658536008
UDI-Public(01)00380658536008(17)301127(11)251129(10)26164776
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRECAT4
Device Catalogue NumberRECAT4.215
Device Lot Number26164776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/31/2026
Date Device Manufactured11/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown